# SDR 32697125CK

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CK
- Make and model: Hwksly BH125400A
- Aircraft serial: 25266
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Acm Exhaust
- Part time: 9,263 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REAR BAY OVERHEAT LIGHT CAME ON IN FLIGHT.  RE-INSTALLED ACM EXHAUST DUCT AND CLAMP.  OPS CHECKED ON GROUND - GOOD.  (X)
